# SDR AU000804

- Difficulty date: June 21, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fuse
- Part number: V643602
- Condition: Cracked
- Location: Hyd System
- Part time: 47,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) OUTBOARD HYDRAULIC FUSE ON BRAKE MODULE CRACKED IN VALVE BODY. VALVE IS LOCATED AT THE WING TRAILING EDGE OUTBOARD OF THE LT MAIN LANDING GEAR. LOSS OF RT HYDRAULIC SYSTEM FLUID.
